# SDR SWIA202265446

- Difficulty date: January 31, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - L/H SIDE - COMPARTMENT DECK HAS CRACK IN RADIUS WHERE FRAME @ FS 193 MEETS DECK     (C-CHECK RO 4/25/2022)    REPAIRED CRACKED TRU BAY FLOOR AT L/H FS193 WITH DOUBLER, CLIP AND SHIM. NO COUNTERSUNK FASTENERS TO FILL IN REPAIR AREA. REF: CRJ900 SRM 53-11-43-201-001-A01 REV 38, DATED JUL/25 2020. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR MORE DETAIL.
